# SDR ASAA0410041

- Difficulty date: January 25, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION, FOUND TRACK LIGHTING INOPERATIVE AT ROW 17.  REPLACED BATTERY ON SEAT PALLET 8-13.  OPS CHECK GOOD.  (M)
